# SDR CHQA200800002

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145847
- Aircraft time: 8,883 hours, 7,281 cycles
- Engine: Allsn AE3007A
- Engine time: 8,894 hours, 7,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CVG TO IND, ON INITIAL CLIMB AT APPROXIMATELY 1500 FEET, THE CREW RECEIVED A "LAV SMOKE" EICAS MESSAGE.  THE CREW RAN THROUGH THE APPROPRIATE QRH CHECK LISTS AND PREPARED TO RETURN TO FIELD.  DURING THIS TIME THE FLIGHT ATTENDANT CALLED THE COCKPIT AND INFORMED THEM OF VISIBLE SMOKE IN THE CABIN.  DURING APPROACH TO LAND, THE LAV SMOKE INDICATION DISAPPEARED AND THE SMOKE IN THE CABIN HAD CLEARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, RAN BOTH ENGINES, AND COULD NOT DUPLICATE THE FAULT.
